# SDR ASAA1149799

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT PIT BS 727B STR 27R TO 26R FRAME IS CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
